# SDR WRXR202501161111

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 67053513221
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS879 IS CORRODED BETWEEN STRINGERS 26L AND 26R C/T KEEL BEAM ATTACHMENT FITTINGS. FOUND UPON CLEANING OF BLUE WATER SPILL. EVALUATED AREA, FRAME STATION 879, BETWEEN STR 26L-26R ORIGINAL MATERIAL .063" MATERIAL REMAINING .046" MATERIAL LOSS .017" ALLOWABLE LOSS EXCEEDS 10% FOUND TO BE OUT OF LIMITS. FABRICATE ALL REPAIR PARTS -1 REPAIR ANGLE 7075-0 .063" CLAD TREATED TO T-62 -2 SHIM 7075 T-6 .063 CLA IAW REO 670-53-51-322. INSTALLED REPAIR PARTS, AND ALL PREVIOUSLY REMOVED FASTENERS.
